ON THE ALEXANDER STRATIFICATION IN THE DEFORMATION SPACE OF GALOIS CHARACTERS

この論文にアクセスする

この論文をさがす

著者

抄録

Following the analogy between primes and knots, we give an arithmetic analogue of a theorem by E. Hironaka on the Alexander stratification in the character variety of a knot group.

収録刊行物

  • 九州数学雑誌

    九州数学雑誌 60(2), 405-414, 2006

    九州大学大学院数理学研究院

各種コード

  • NII論文ID(NAID)
    130000063148
  • NII書誌ID(NCID)
    AA10994346
  • 本文言語コード
    ENG
  • 資料種別
    departmental bulletin paper
  • ISSN
    1340-6116
  • データ提供元
    IR  J-STAGE 
ページトップへ